Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Red, dry skin patches on arms and legs followed by fluid filled blisters resulting in scars. What could it be?

Hi Few days ago I vv noticed that I have red, dry skin patches (oval shaped) on my legs , neck and arms. It s not itchy and doesn t bother me in any way but I m slightly worried because it reminds me of rush that I had around 2 years ago( and never checked with doc what it was) . It was exactly like the rush I have now but some of the patches turned into blisters filled with some sort of liquid and thel left quite a few scars on my legs. What could it be? Should I see a doctor?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is infectious eczematous presents as dry patches on itching changes to fluid blisters and thenvform the scars.first use a moisteriser like evion cream twice daily and apply flutivate ointment.if blisters are present apply diprovate g ointment .if dark patches are present use kojiivit cream and if scars are present use triobloc cream
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor